# SDR SWAA2013070918036

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 36,209 hours, 24,303 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 59409031
- Condition: Faulty
- Location: Elevator Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER TAKEOFF, FELT VIBRATION IN YOKE & FLOOR.  R&R ELEVATOR GEARED TAB CONTROL ROD ENDS IAW MM.
